Automorphisms of Locally Nilpotent FC-Groups.
Mathematische Zeitschrift, Tome 148 (1976), pp. 85-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__148_172353,
author = {Stewart E. Stonehewer},
title = {Automorphisms of {Locally} {Nilpotent} {FC-Groups.}},
journal = {Mathematische Zeitschrift},
pages = {85--88},
year = {1976},
volume = {148},
zbl = {0308.20024},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__148_172353/}
}
Stewart E. Stonehewer. Automorphisms of Locally Nilpotent FC-Groups.. Mathematische Zeitschrift, Tome 148 (1976), pp. 85-88. http://geodesic.mathdoc.fr/item/MZ_1976__148_172353/